Pacific Journal of Mathematics

Orthogonal harmonic polynomials.

P. R. Garabedian

Article information

Source
Pacific J. Math., Volume 3, Number 3 (1953), 585-603.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051330

Mathematical Reviews number (MathSciNet)
MR0060076

Zentralblatt MATH identifier
0051.30505

Subjects
Primary: 31.0X

Citation

Garabedian, P. R. Orthogonal harmonic polynomials. Pacific J. Math. 3 (1953), no. 3, 585--603. https://projecteuclid.org/euclid.pjm/1103051330


Export citation

References

  • [2] S. Bergman and M. Schiffer, A representation of Green's and Neumann's func- tions in the theory of partial differential equations of second order, Duke Math. J. 14(1947), 609-630.
  • [3] K. 0. Friedrichs, On certain inequalitiesand characteristicvalue problems for analytic functions and for functions of two variables,Trans. Amer. Math. Soc. 41(1937),321-364.
  • [4] K. 0. Friedrichs,An inequality for potential functions, Amer. J. Math. 68 (1946), 581-592.
  • [5] P. R. Garabedian, A partial differential equation arising in conformal mapping, Pacific J. Math., 1 (1951), 485-524.
  • [6] E. W. Hobson, The theory of spherical and ellipsoidalharmonics, Cambridge, 1931.
  • [7] M. Schiffer, On various types of orthogonalization,Duke Math. J. 17 (1950), 329-366.
  • [8] G. Szego, A problem concerning orthogonal polynomials, Trans. Amer. Math. Soc. 37(1935), 196-206.
  • [9] G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ., Vol. 23, New York, 1939.
  • [10] S. Zaremba, L'equation biharmonique et une classeremarquable de functions fondamentalesharmoniques, Bull. Int. Acad. Polon. Sci Lett. Cl Sci. Math. Nat. Se'r. A. Sci. Math., 1907, pp. 147-196.